Patricia Ziliani email@example.com
Subject: Graves Disease triggered by NutraSweet
This article was in the Sunshine Connection and titled:
HEALTH UPDATE; TOXIC OVERLOAD
Here is the article:
Jan Smith, a fitness instructor and professor of environmental science at
North Texas University, was diagnosed with Graves Disease (overactive
thyroid) at age 35. Jan had suddenly gained 30 pounds, her hair started
falling out, and her skin was breaking out. She suffered from headaches,
mood swings, suicidal tendencies, heart palpitations, a sharp cholesterol
increase, vision and ear problems, menstrual problems, excessive sweating
and shooting pains in her limbs.
When doctors told her if she didn't have her thyroid removed she would
die, she felt otherwise. "If I hadn't been fit all my life I might have
agreed, but I felt there was something else going on," she said.
She eventually suspected that there was a possible link between her
symptoms and artificial sweeteners, which she had begun using in diet
sodas and other foods 18 months earlier. Within a month after she
stopped using aspartame, Jan's symptoms disappeared.
How many misdiagnosed health problems, like Jan's, are actually reactions
to toxins in dietary substances, household chemicals and other substances
we come in contact with? No one nows for sure. But people today are
exposed daily to an unprecedented number of toxic substances from many
The body's master chemist, the liver is amazingly adept at detoxifying
harmful substances for elimination. The kidneys, lungs, skin, immune
system and lower bowel are also partners in cleansing the body of harmful
However, the body's resilience can't be taken for granted. Toxic
overload can and does occur and when it does, the body usually sends out
warning signs - headaches, nausea, allergic reactions, depression and
fatigue to name just a few. If those signs go unheeded, more serious
problems may be around the corner.
We can help the body's cleansing processes to work their best by
selecting foods and making lifestyles choices that support, rather than
work against, this natural function.
Dr. Roberts wrote an abstract in 1995 titled:
ASPARTAME AND HYPERTHYROIDISM A PRESIDENTIAL AFFLICTION
"The consumption of products containing aspartame (NutraSweet) by
health-conscious persons, coupled with a marked decrease of caloric
intake and excessive physical activity, may trigger primary
hyperthyroidism (Graves disease). The cases of two biologically
unrelated step-sisters are reported, along with another patient. These
individuals also complained of other symptoms frequently experienced by
aspartame reactors. Comparable complaints occurred in four additional
persons previously treated for Graves disease who then consumed aspartame.
Physicians should interrogate patients with recent Graves disease about
aspartame consumption. They ought to be observed for a possible
spontaneous remission after stopping these products before recommending
radioiodine treatment or surgery.
Similarly, the occurrence of unexplained palpitations, tachycardia,
"anxiety attacks," headache, weight loss, hypertension, and other
features in patients with prior Graves disease warrants specific inquiry
about aspartame use when entertaining the diagnosis of recurrent
These observations appear relevant to the occurrence of Graves disease in
both President George Bush and his wife."
H. J. Roberts, M.D.
To get more information on aspartame, email firstname.lastname@example.org the following:
Subject: sendme help (do not put anything in the message text)